# SDR HNAA2012070600842

- Difficulty date: July 6, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8103
- Aircraft serial: 336
- Aircraft time: 45,216 hours, 52,337 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 21357
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAG BAY SMOKE WARNING LIGHT ILLUMINATED ON GROUND.  R & R NR 200 BAG BAY SMOKE DETECTOR IAW MM 26-12-00.  OPS CHECKED GOOD.  OK FOR SERVICE.
